# SDR MASA200500687

- Difficulty date: August 30, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N446YV
- Make and model: Dhav DHC8202
- Aircraft serial: 446
- Aircraft time: 21,753 hours, 19,683 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 7506594
- Condition: Malfunctioned
- Location: A/C Pack
- Part time: 8,881 hours, 8,275 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

ASH 7056 DEN.  AIR CONDITIONING PACK HOT LIGHT ILLUMINATED IN FLIGHT.  R2 OVERTEMP SWITCH.
